# SDR SIMA20221021004

- Difficulty date: October 21, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17060259001
- Condition: Corroded
- Location: Aft Galley Floor
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SPLICE CORRODED ON FR 90 OUTBD OF RH BEAM. (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY RH FLOOR SPLICE ON FR 90 OUTBD OF RH BEAM IAW EMB 175 SRM 51-40-08.
